Alert archive / Indiana / Flash Flood Warnings in 2010
Flash Flood Warning 12, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 15, 2010, 7:04 PM EDT for 9 counties in Indiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2010, 7:04 PM EDT (23:04 UTC)
- Expired
- Jun 16, 2010, 1:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bartholomew County, IN, Brown County, IN, Hendricks County, IN, Jackson County, IN, Johnson County, IN, Lawrence County, IN, Marion County, IN, Morgan County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 60 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 8:45 PM EDT | FLASH FLOOD | Columbus, IN | WATER ACROSS ROADWAY AT THE INTERSECTION OF STATE ROAD 31 AND HIGHWAY 7. COUNTY ROAD 800 S REMAINS CLOSED DUE TO HIGH WATER. REPORT RECEIVED AT 845 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 101 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
151
WGUS53 KIND 152304
FFWIND
INC005-013-063-071-081-093-097-109-133-160500-
/O.NEW.KIND.FF.W.0012.100615T2304Z-100616T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT TUE JUN 15 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
BROWN COUNTY IN SOUTH CENTRAL INDIANA...
EASTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
HENDRICKS COUNTY IN CENTRAL INDIANA...
JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
JOHNSON COUNTY IN CENTRAL INDIANA...
MARION COUNTY IN CENTRAL INDIANA...
NORTHEASTERN MORGAN COUNTY IN CENTRAL INDIANA...
NORTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 100 AM EDT
* AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THUNDERSTORMS WILL PRODUCE 1 TO 2 INCHES OF RAIN
ACROSS THE WARNED AREA. THE GROUND IS SATURATED. FLASH FLOODING IS
EXPECTED TO OCCUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBUS...INDIANAPOLIS...SEYMOUR...BEECH GROVE...BROWNSBURG...
BROWNSTOWN...DANVILLE...FRANKLIN...GREENWOOD...LAWRENCE...
MOORESVILLE...NASHVILLE...PLAINFIELD...SOUTHPORT AND SPEEDWAY.
THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 39 AND 128.
THIS WARNING INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 2.
THIS WARNING INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 56 AND 93.
THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 54 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3869 8634 3957 8635 3961 8672 3993 8670
3993 8595 3934 8596 3934 8571 3914 8571
3913 8581 3880 8581 3876 8603 3878 8609
3877 8628
$$
PUMA2 follow-up statements
874
WGUS73 KIND 160100
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 PM EDT TUE JUN 15 2010
INC005-013-063-071-081-093-097-109-133-160500-
/O.CON.KIND.FF.W.0012.000000T0000Z-100616T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTHOLOMEW-BROWN-HENDRICKS-JACKSON-JOHNSON-LAWRENCE-MARION-MORGAN-
PUTNAM-
900 PM EDT TUE JUN 15 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN LAWRENCE...
JACKSON...BROWN...BARTHOLOMEW...NORTHEASTERN MORGAN...JOHNSON...
NORTHEASTERN PUTNAM...HENDRICKS AND MARION COUNTIES UNTIL 100 AM
EDT...
AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD EXITED THE WARNED AREA.
HOWEVER RADAR ESTIMATES AROUND ONE INCH OF RAIN WITH ISOLATED HIGHER
AMOUNTS NEAR 2 INCHES HAVE FALLEN ACROSS THE WARNED AREA. THIS RAIN
MAY TAKE SOME TIME TO RUNOFF.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBUS...INDIANAPOLIS...SEYMOUR...BEECH
GROVE...BROWNSBURG...BROWNSTOWN...DANVILLE...FRANKLIN...GREENWOOD...
LAWRENCE...MOORESVILLE...NASHVILLE...PLAINFIELD...SOUTHPORT AND
SPEEDWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3869 8634 3957 8635 3961 8672 3993 8670
3993 8595 3934 8596 3934 8571 3914 8571
3913 8581 3880 8581 3876 8603 3878 8609
3877 8628
$$
PUMA212
WGUS73 KIND 160503
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
103 AM EDT WED JUN 16 2010
INC005-013-063-071-081-093-097-109-133-160518-
/O.EXP.KIND.FF.W.0012.000000T0000Z-100616T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTHOLOMEW-BROWN-HENDRICKS-JACKSON-JOHNSON-LAWRENCE-MARION-MORGAN-
PUTNAM-
103 AM EDT WED JUN 16 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN LAWRENCE...
JACKSON...BROWN...BARTHOLOMEW...NORTHEASTERN MORGAN...JOHNSON...
NORTHEASTERN PUTNAM...HENDRICKS AND MARION COUNTIES HAS BEEN ALLOWED
TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3869 8634 3957 8635 3961 8672 3993 8670
3993 8595 3934 8596 3934 8571 3914 8571
3913 8581 3880 8581 3876 8603 3878 8609
3877 8628
$$
KOCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 6:22 PM EDT, 42 minutes earlier.
Area forecast discussion, Jun 15, 6:22 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 622 PM EDT TUE JUN 15 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... LOW PRESSURE NEAR MOLINE WITH WARM AND HUMID SOUTH AND SOUTHEAST WINDS ACROSS ILLINOIS AND INDIANA ARE SETTING THE STAGE FOR AN AFTERNOON AND AN EVENING ROUND OF SEVERE THUNDERSTORMS. MORNING CLOUD HAS SLOWED WARMING BUT EVENTUAL MAX TEMPERATURES TODAY REACHING MID 80S TO LOWER 90S WITH DEWPOINTS LOW TO MID 70S WILL PROVIDE AMPLE FUEL WHILE LOW LEVEL DIRECTIONAL SHEAR HELPS SPIN UP SUPERCELLS. && .NEAR TERM /THIS AFTERNOON AND EVENING/... LOW STRATUS ARE SLOWLY ERODING ACROSS THE FORECAST AREA LATE THIS MORNING. TEMPERATURE RISES WERE BEING TEMPERED A BIT BY THE CLOUDS...WITH MOST LOCATIONS HOLDING IN THE 70S AT 15Z. FORECAST FOCUS CONTINUES TO BE ON HEAVY RAIN AND SEVERE WEATHER POTENTIAL FOR THE REGION LATER TODAY. HAVE FOLLOWED THE RAPID REFRESH/RUC COMBO WITH RESPECT TO MAIN FEATURES FOR THE NEAR TERM. ALL SIGNS ARE CERTAINLY POINTING TO MOTHER NATURE PROVIDING A REPEAT PERFORMANCE TO THE LAST SEVERAL NIGHTS HERE IN CENTRAL INDIANA. DO ANTICIPATE CONVECTION TO EVOLVE AT A SLOWER PACE THIS AFTERNOON THAN IT DID ON MONDAY AND HAVE A FEW REASONS FOR THIS THINKING. LOWER CLOUDS ARE HAMPERING HEATING AND MESOANALYSIS INDICATING THAT REGION IS FIGHTING INHIBITION IN THE LOW LEVELS. HOWEVER...INSTABILITY WILL GRADUALLY INCREASE DURING THE AFTERNOON AS THE SUN MAKES AN APPEARANCE. CLOSER ANALYSIS OF SOUNDING DATA ALSO PROVIDING SOME INTERESTING CLUES AS TO HOW THINGS MAY EVOLVE LATER ON. LOW LEVEL INVERSION IS PRESENT AT THIS POINT IN TIME...BUT A GOOD AMOUNT OF INSTABILITY IS ALREADY PRESENT ABOVE THE INVERSION. FURTHERMORE...SOUNDINGS SHOWING A BROADER AREA OF DRYING AND POSSIBLY A HINT OF SUBSIDENCE THROUGH THE MID LEVELS. INITIALLY...THIS IS KEEPING IT QUIET OVER THE REGION. HOWEVER...AS HEATING COMMENCES OVER THE NEXT FEW HOURS AND TEMPERATURES WARM...INHIBITION WILL BE SLOWLY EATEN AWAY WITH INCREASING CAPES ABOVE THE INVERSION EVENTUALLY BEING REALIZED BY LATER IN THE AFTERNOON. SBCAPES WILL LIKELY PLATEAU NEAR 3000-4000 J/KG ONCE AGAIN BY LATE AFTERNOON/EARLY EVENING. BOUNDARIES WILL THEN COME INTO PLAY AS FOCUSING MECHANISMS TO ENHANCE CONVECTION...INCLUDING THE MAIN FRONTAL BOUNDARY LOCATED OVER NORTHERN ILLINOIS/INDIANA... AND WHAT WOULD APPEAR TO BE THE MAIN REMNANT OUTFLOW BOUNDARY FROM THE MONDAY NIGHT CONVECTION. THIS OUTFLOW BOUNDARY LOOKS TO BE INFLUENCING THE CONVECTION CURRENTLY MOVING NORTHEAST ACROSS CENTRAL ILLINOIS AT THIS TIME...SOUTHEAST INTO SOUTHERN INDIANA. EXPECT THIS BOUNDARY TO MOVE NORTH ACROSS THE FORECAST AREA WITH TIME THIS AFTERNOON... ALLOWING HIGHER DEWPOINT AIR IN THE MID 70S TO RETURN. INITIAL COMPLEX OVER CENTRAL ILLINOIS WILL IMPACT MANY OF OUR WESTERN COUNTIES THIS AFTERNOON...BUT ANTICIPATE THE MAIN CONVECTION TO FIRE AHEAD OF THE FRONTAL BOUNDARY AND STRONG SHORT WAVE AXIS OVER EASTERN MISSOURI AND WESTERN ILLINOIS BY MID AFTERNOON...MOVING EAST AND INTENSIFYING INTO THE FORECAST AREA SOMETIME AFTER 22-23Z. SIGNIFICANT DAMAGING WIND THREAT IS ONCE AGAIN IN PLACE AND IS THE MAIN CONCERN AS CONVECTION ORGANIZES INTO BOWING SEGMENTS OR POTENTIALLY EVEN A DERECHO THIS EVENING. ALSO FEEL A SLIGHTLY BETTER ENVIRONMENT WILL BE PRESENT FOR ROTATING STORMS AND TORNADOES AS LOW LEVEL SHEAR IS ENHANCED WITH THE LOW LEVEL JET IMMEDIATELY AHEAD OF THE WAVE OF LOW PRESSURE THIS EVENING. MAIN CONCERN HERE WOULD BE IF SUPERCELLS CAN GET ORGANIZED WITHIN A WELL ORGANIZED BOW ECHO. LARGE HAIL WILL ALSO BE POSSIBLE. CONVECTIVE EVOLUTION WILL BE MONITORED CLOSELY THROUGH THE AFTERNOON. FINALLY...TORRENTIAL RAINFALL AND POTENTIAL FLOODING REMAIN A SIGNIFICANT CONCERN. RAIN FROM MONDAY AFTERNOON AND EVENING WAS GENERALLY 1 TO 3 INCHES FOCUSED OVER THE NORTHERN HALF OF THE FORECAST AREA. WITH NOW 2 TO 5 INCHES HAVING FALLEN ACROSS A LARGE PORTION OF THE FORECAST AREA SINCE FRIDAY...RIVERS AND STREAMS ARE RUNNING HIGH AND GROUND IS WATERLOGGED. ANY ADDITIONAL RAINFALL WILL CAUSE PROBLEMS AND WITH PRECIPITABLE WATER VALUES RECOVERING TO 2 TO 2.25 INCHES THIS EVENING...LIKELY TO SEE HEAVY RAINFALL. THEREFORE EXPANDED THE FLASH FLOOD WATCH TO ENCOMPASS THE REST OF THE FORECAST AREA. TEMPS...FEW CHANGES AS MOST LOCATIONS WILL AGAIN CLIMB FROM THE MID 80S TO NEAR 90 DEGREES. && .SHORT TERM /LATE TONIGHT THROUGH EARLY FRIDAY/... ONCE SEVERE CONVECTION EXITS BETWEEN MIDNIGHT AND DAYBREAK ACROSS CENTRAL INDIANA...THUNDERSTORM THREAT ENDS AT LEAST UNTIL EARLY FRIDAY. ALL MODELS IN GOOD AGREEMENT AND THUS CONFIDENCE PRETTY HIGH THAT RIDGING BUILDING INTO THE MIDWEST WEDNESDAY WILL RESULT IN DRY WEATHER AT LEAST INTO EARLY FRIDAY ALONG WITH SLIGHTLY COOLER MAX AND MIN TEMPERATURES AND DEWPOINTS RETURNING TO MID 60S OR LOWER. WILL USE A BLEND OF MOS GUIDANCES FOR MAX AND MIN TEMPS. A SLIGHT LEAN TOWARDS MINS ABOVE GUIDANCES GIVEN SATURATED GROUND LIKELY LEADING TO DEWPOINTS HIGHER THAN MODELS SUGGEST AND VERY HEAVY DEWS FOR COUPLE OF DAYS. && .LONG TERM /FRIDAY THROUGH TUESDAY/... FORECAST ISSUE HERE IS RETURN OF THUNDERSTORM POTENTIAL AND EXCESSIVE HEAT POTENTIAL. ALL MODELS AGAIN IN PRETTY GOOD AGREEMENT IN DROPPING NORTHWEST PACIFIC TROUGH SOUTHEAST INTO ROCKIES THEN LIFTING IT NORTHEAST INTO SOUTHERN CANADA. THIS RESULTS IN FURTHER BUILDING OF UPPER RIDGE BACK OVER GREAT LAKES REGION AND RETURN OF SOUTH AND SOUTHWEST FLOW AND DEWPOINTS BACK TOWARDS 70. RESULTING HEAT INDICES IN MID TO UPPER 90S...JUST BELOW HEAT CRITERIA. AS FOR THUNDER THREAT...ALL MODELS DRAG A WEAK BOUNDARY TO SOUTHERN GREAT LAKES WITH WEAK IMPULSES FLATTENING FLOW TO MORE WESTERLY. RELATIVE TO RECENT DAYS IT APPEARS SURFACE BOUNDARY TO BE FURTHER NORTH AND GREATER THREAT ACROSS SOUTHERN GREAT LAKES REGION BUT CLOSE ENOUGH TO ADD OR MAINTAIN CHANCE THREAT CURRENTLY IN FORECAST. HAVE ADDED THREAT INTO FRIDAY AS A RESULT OF MODELS DROPPING THAT BOUNDARY CLOSE TO OUR FORECAST AREA AND THIS AGREES WITH ADJACENT OFFICES AND HPC. NOT CERTAIN CURRENT DRY FORECAST SUNDAY NIGHT INTO MONDAY WILL HOLD OUT AS WEAK WAVES IN ZONAL FLOW IN BASE OF WESTERLIES MAY STILL BE A THREAT. LATER FORECASTS MAY ADJUST THIS. && .AVIATION /DISCUSSION FOR 160000Z TAFS/... ABUNDANT CONVECTION IS DEVELOPING IN A LINE ACROSS THE IL/IN BORDER THIS EVENING...IN ADDITION TO A FEW ISOLATED STRONG/SEVERE THUNDERSTORMS AHEAD OF THE LINE. MOST OF THIS CONVECTION WILL MOVE THROUGH NOW UNTIL 11 PM THIS EVENING...WHICH IS INDICATED IN THE TAFS WITH IFR CONDITIONS. ALSO EXPECT VERY STRONG WIND GUSTS OUT OF THE SW...POSSIBLY UPWARD FOR 50-60KT IN ANY OF THE SEVERE THUNDERSTORMS. IN WAKE OF THE THUNDERSTORMS...EXPECT IFR CEILINGS TO PERSIST FOR THE REMAINDER OF THE NIGHT AS LOW LEVEL INVERSION ESTABLISHES. FOG MAY ALSO BECOME AN ISSUE AS WELL WITH LOWER VISIBILITIES. CEILINGS WILL SLOWLY IMPROVE THROUGH MIDDAY (WED) AS LOW LEVEL MIXING ESTABLISHES. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...TUCEK NEAR TERM...RYAN SHORT TERM...TUCEK LONG TERM....TUCEK AVIATION...SMF MESOSCALE...CROSBIE
Hazardous weather outlook, Jun 15, 1:44 PM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 144 PM EDT TUE JUN 15 2010 INZ021-028>031-035>049-051>057-060>065-067>072-161745- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 144 PM EDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...FLOODING RAINS AND FREQUENT LIGHTNING. HAIL TO GOLF BALL SIZE IS ALSO POSSIBLE. ISOLATED TORNADOES CANNOT BE RULED OUT. ONE ROUND OF THUNDERSTORMS WILL OCCUR THIS AFTERNOON. A SECOND LINE OF STORMS SWEEP THROUGH THIS EVENING. FLASH FLOODING IS ALSO A SIGNIFICANT THREAT...AND A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF CENTRAL INDIANA THROUGH WEDNESDAY MORNING. FLOOD ADVISORIES AND WARNINGS ARE ALSO IN EFFECT FOR MANY AREA RIVERS. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS WILL RETURN TO CENTRAL INDIANA FRIDAY INTO SUNDAY AND AGAIN TUESDAY. THE MAIN THREATS WILL ONCE AGAIN BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. FLASH FLOODING WILL REMAIN A THREAT...AND A FLASH FLOOD WATCH WILL CONTINUE THROUGH WEDNESDAY MORNING. FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TUCEK
In the hours before
Local storm report, Jun 15, 6:24 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
624 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND DMG TERRE HAUTE 39.47N 87.38W
06/15/2010 VIGO IN AMATEUR RADIO
TREE LIMB THREE INCHES IN DIAMETER DOWN IN NORTHERN AREA
OF TERRE HAUTE.
&&
AHOMANNLocal storm report, Jun 15, 6:31 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
631 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 8 S VERNON 38.87N 85.61W
06/15/2010 E0.50 INCH JENNINGS IN TRAINED SPOTTER
MARBLE SIZED HAIL REPORTED NEAR THE INTERSECTION OF 600
SOUTH AND STATE ROAD 3...ACCOMPANIED BY 55 MPH WINDS.
&&
AHOMANNLocal storm report, Jun 15, 6:33 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
633 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 5 S OAKTOWN 38.80N 87.44W
06/15/2010 KNOX IN EMERGENCY MNGR
*** 1 INJ *** NUMEROUS TREES AND POWER LINES DOWN ACROSS
WESTERN KNOX COUNTY. SEMI TRUCK OVERTURNED ON US HIGHWAY
41 NEAR THE BIG PEACH.
&&
AHOMANNLocal storm report, Jun 15, 6:34 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
634 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST LYONS 38.99N 87.08W
06/15/2010 E50 MPH GREENE IN AMATEUR RADIO
ESTIMATED WIND SPEEDS OF 50 MPH.
&&
AHOMANNLocal storm report, Jun 15, 6:47 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
647 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 4 E VINCENNES 38.68N 87.44W
06/15/2010 M0.60 INCH KNOX IN CO-OP OBSERVER
0.60 INCHES OF RAIN FELL IN 20 MINUTES...ACCOMPANIED BY
WIND GUSTS UP TO 44 MPH.
0630 PM HEAVY RAIN 11 NE SULLIVAN 39.21N 87.26W
06/15/2010 M0.70 INCH SULLIVAN IN OFFICIAL NWS OBS
0.70 INCHES OF RAIN RECORDED IN 15 MINUTES BY NWS LARC AT
SHAKAMAK STATE PARK.
0635 PM FLASH FLOOD TERRE HAUTE 39.47N 87.38W
06/15/2010 VIGO IN AMATEUR RADIO
WIDESPREAD FLOODING SOUTH OF INTERSTATE 70 NEAR TERRE
HAUTE.
&&
AHOMANNLocal storm report, Jun 15, 6:57 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
657 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 3 S ODON 38.80N 86.99W
06/15/2010 M54.00 MPH DAVIESS IN BROADCAST MEDIA
WIND GUST MEASURED AT 54 MPH.
0646 PM TSTM WND GST 8 SE BLOOMFIELD 38.94N 86.83W
06/15/2010 E60.00 MPH GREENE IN LAW ENFORCEMENT
WINDS ESTIMATED AT 60 MPH BY STATE TROOPER ON STATE ROAD
58.
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:00 PM EDT | Tornado Warning | IND | Brown, Monroe | 30 min |
| Jun 14, 8:12 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Marion | 48 min |
| Jun 14, 8:13 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Monroe | 32 min |
| Jun 14, 8:27 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 33 min |
| Jun 14, 8:32 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 43 min |
| Jun 14, 8:36 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 3 more | 6 hr |
| Jun 14, 8:38 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Shelby | 37 min |
| Jun 14, 8:42 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 33 min |
| Jun 14, 8:58 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Shelby | 32 min |
| Jun 14, 9:02 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Rush | 28 min |
| Jun 14, 9:25 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 18 min |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Hamilton, Madison | 26 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Hamilton, Marion | 36 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Marion, Morgan | 36 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Marion, Morgan | 48 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 hr |
| Jun 15, 2:57 PM EDT | Special Weather Statement | IND | Vigo | 48 min |
| Jun 15, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Sullivan | 47 min |
| Jun 15, 4:22 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 38 min |
| Jun 15, 5:00 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 30 min |
| Jun 15, 5:21 PM EDT | Tornado Warning | IND | Greene, Monroe, Owen | 24 min |
| Jun 15, 5:23 PM EDT | Severe Thunderstorm Warning | IND | Sullivan, Vigo | 37 min |
| Jun 15, 5:43 PM EDT | Tornado Warning | IND | Greene, Monroe, Morgan, Owen | 32 min |
| Jun 15, 5:46 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox, Sullivan | 59 min |
| Jun 15, 5:48 PM EDT | Flash Flood Warning | IND | Clay, Daviess, Greene, Knox, Parke, Sullivan and 2 more | 6 hr |
| Jun 15, 5:53 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 37 min |
| Jun 15, 5:55 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Parke, Sullivan, Vermillion, Vigo | 50 min |
| Jun 15, 6:10 PM EDT | Tornado Warning | IND | Greene, Monroe | 35 min |
| Jun 15, 6:14 PM EDT | Tornado Warning | IND | Brown, Jackson, Monroe | 46 min |
| Jun 15, 6:25 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Putnam, Vigo | 50 min |
| Jun 15, 6:29 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Lawrence, Martin | 46 min |
| Jun 15, 6:32 PM EDT | Flash Flood Warning | IND | Brown, Clay, Greene, Lawrence, Martin, Monroe and 3 more | 6 hr |
| Jun 15, 6:45 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 45 min |
| Jun 15, 6:50 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 40 min |
| Jun 15, 6:53 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Martin, Monroe | 52 min |
| Jun 15, 7:14 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Johnson, Marion, Shelby | 61 min |
| Jun 15, 7:15 PM EDT | Tornado Warning | IND | Bartholomew, Decatur, Jennings | 45 min |
| Jun 15, 7:19 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence | 41 min |
| Jun 15, 7:41 PM EDT | Flash Flood Warning | IND | Decatur, Hancock, Jennings, Rush, Shelby | 6 hr |
| Jun 15, 7:50 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings, Shelby | 40 min |
| Jun 15, 7:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Decatur, Delaware, Hamilton, Hancock, Henry and 3 more | 49 min |
Nearby
Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.